Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Given west ward thinking it to be ibuprofen. What should I do?

Apr 2013
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2009
Answered : 5614 Questions
I accidentally gave my 14 year old daughter 2 west ward 292 thinking they were ibuprofen, because they were in a travel container. She way 144lbs. what should I do?
Posted Sat, 20 Jul 2013 in General Health
Answered by Dr. Ivan R. Rommstein 43 minutes later
Hi and welcome to XXXXXXX Thank you for your query.

It should not cause any consequences and you dont have to be worried,but if you are not sure about the exact type of pill you must visit doctor. Also, just be caotious aboust few things: she shouldnt take any drugs in next 48 hours,including ibuprofen, she should take plenty of fluids and eat normally.Dont take any alcohol. She might feel bit sleepy and she should just rest and you should be with close to her in next 24 hours and look for some strange signs.
If you notice nausea, drowsiness, blurred vision, hypotension, seizures or any other abnormal sign,you should visit doctor as soon as possible. Fortunately, this isnt the drug that can cause some serious symptoms in this dosage, but it is very important to be more careful with drugs in future.
WIsh you good health. If you have any questions I ll be glad to help. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor